MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH WORKING ELEMENT, ACTIVE, FOR RESECTION IN SALINE; ENDOSCOPIC ELECTROSURGICAL UNIT

OLYMPUS WINTER & IBE GMBH WORKING ELEMENT, ACTIVE, FOR RESECTION IN SALINE; ENDOSCOPIC ELECTROSURGICAL UNIT
Model Number WA22366A
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The evaluation of the event is ongoing.A field service engineer went onsite and was unable to find the symptom reported and suggested the connection between the loop and cable should be checked before use.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported, that the electrosurgical unit had an e006 error.The issue was found during the transurethral resection procedure that was completed with a similar device.There were no reports of patient harm.

Brand Name
WORKING ELEMENT, ACTIVE, FOR RESECTION IN SALINE
Common Device Name
ENDOSCOPIC ELECTROSURGICAL UNIT
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM   22045
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key19066740
Report Number9610773-2024-00979
Device Sequence Number6016965
Product Code KNS
UDI-Device Identifier04042761066235
UDI-Public04042761066235
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K030194
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 04/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWA22366A
Device Lot NumberTO BE UPDATE
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2024
Initial Report FDA Received Date04/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown